Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: 4 am headaches

Posted by MA on June 25, 1999, at 23:10:36

In reply to 4 am headaches, posted by Jane on June 24, 1999, at 10:10:57

What does you doctor think about the headaches?

I can't believe that you have had this problem for 4 years. You say that nothing you have done has relieved the headaches, evn switching meds, lowering the dosage, changing the time of day you take Effexor. No other medication lessened the headaches?

I get headaches, but never the type you have described, those that are relieved by awakening. I have never heard of something like that. I don't think I could have gone for that length of time without seeking additonal medical evaluation. I would insist that your doctor refer you to someone who can offer you some relief. There has to be something else you can do. Is your doctor a specialist of any kind? I would think he or she would not settle for an partial response to the Effexor.

I can't function with a headache and I can't fathom how you have tolerated this for as long as you have. This doesn't occur every night I hope. I would be at my wit's end!!!




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:MA thread:7769